# SDR ASOA05295

- Difficulty date: April 3, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 WAS FOUND TO BE CRACKED BEYOND LIMIST.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 IAW EO.  (K)
